Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230
A Semigroup Approach to Nonlinear Lévy Processes
Denk R, Kupper M, Nendel M (2019) Center for Mathematical Economics Working Papers; 610.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY
Ferrari G, Salminen P (2016)
ADVANCES IN APPLIED PROBABILITY 48(1): 298-314.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary
Ferrari G, Salminen P (2014) Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474345
Harnack Inequalities and Applications for Ornstein-Uhlenbeck Semigroups with Jump
Ouyang S-X, Röckner M, Wang F-Y (2012)
Potential Analysis 36(2): 301-315.
PUB | DOI | WoS
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2302789
Harnack inequalities and applications for stochastic equations
Ouyang S-X (2009)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Lévy process"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung